# SDR CA080924009

- Difficulty date: September 24, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 33,996 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 3210 · Main Landing Gear
- Part: Attach Fitting
- Part number: C6UM11104
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE 12 MONTH INSP OF THE MLG WHICH CONSISTS OF INSPECTING THE WELDS FOR CRACKS, A CRACK WAS DETECTED ON THE BOTTOM OF THE AFT ATTACH TUBE APPROX 5 INCHES FROM THE AFT GEAR ATTACH FITTING.
